# SDR DALA2023092908012

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,445 hours, 3,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK CABIN FLOOR PROX. EMERGENCY ESCAPE LIGHT AT SEAT ROW 52JH FOUND TO BE INOP. CORRECTIVE ACTION: FND RED AND BLACK WIRES WIRED REVERSE TO LIGHT ASSY. REVERSED WIRES AND NOW LIGHT OPS NML.
